# SDR 20000519SH002

- Difficulty date: May 3, 2000
- Submitted: May 19, 2000
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 2764
- Condition: Failed
- Location: Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4254 - COCKPIT OVERHEAD EMERGECY LIGHTS INOPERATIVE.  REPLACED NR 1 BATTERY AND FUSE.  OPS CHECK GOOD.  REF:  OPER CONTROL NR SIMA1242.  (X)
